# SDR SWAA2017051613703

- Difficulty date: April 19, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF DELAMINATED.   R & R THE FLOOR PANEL IAW SRM AND EA.
